# SDR DHL2007784506

- Difficulty date: July 9, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 960c S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON STRINGER 28L, BS 960C.  CUT OUT DAMAGED STR 28L STA 950C PLUS 10 AS REQUIRED IAW B727 SRM 53-10-3, FIG 1, DET I.  FABRICATED REPAIR PARTS, 1 EACH FILLER MATERIAL USED BAC1498-147-7075T6, .090,  5 LONG AND 1 EACH SPLICE, MATERIAL USED BAC1498-131-7075T6, DIM 18.25 LONG IAW B727 SRM 53-10-2, FIG 9 AND 53-10-3, FIG 1.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2 AND 53-10-3, FIG 1.
